# SDR ASAA0893849

- Difficulty date: November 22, 2008
- Submitted: November 25, 2008
- Operation: Air carrier
- Aircraft: N320AS
- Make and model: Boeing 737990
- Aircraft serial: 33680
- Aircraft time: 20,327 hours, 7,897 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 146A7510
- Condition: Bent
- Location: Bs 500i-500j
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BAFFLE INTERCOSTAL BENT FWD CARGO BAY STA 500I, 500J LH 26 WL 154. REMOVED
